# SDR ASOA2013103009302

- Difficulty date: September 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,116 hours, 27,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DME ANTENNAS CUTOUT DOUBLER HAS CRACK IN THE INBD BEND RADIUS.  REMOVED LT DME ANTENNA DOUBLE IAW SRM 51-42-06.  INSTALLED SERVICABLE ANTENNA DOUBLER IAW SRM 51-42-06 AND DWG 601R38502-11.
